RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1965, Volume 68(110), Number 4, Pages 549–560 (Mi msb4350)  

This article is cited in 2 scientific papers (total in 2 papers)

On dispersion of coefficients of univalent functions

I. E. Bazilevich


Full text: PDF file (1141 kB)

Bibliographic databases:
UDC: 517.531
Received: 11.09.1964

Citation: I. E. Bazilevich, “On dispersion of coefficients of univalent functions”, Mat. Sb. (N.S.), 68(110):4 (1965), 549–560

Citation in format AMSBIB
\Bibitem{Baz65}
\by I.~E.~Bazilevich
\paper On dispersion of coefficients of univalent functions
\jour Mat. Sb. (N.S.)
\yr 1965
\vol 68(110)
\issue 4
\pages 549--560
\mathnet{http://mi.mathnet.ru/msb4350}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=192040}
\zmath{https://zbmath.org/?q=an:0144.33401}


Linking options:
  • http://mi.mathnet.ru/eng/msb4350
  • http://mi.mathnet.ru/eng/msb/v110/i4/p549

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. E. Bazilevich, “A criterion for univalence of regular functions with a positive Hayman constant”, Math. USSR-Sb., 44:3 (1983), 261–268  mathnet  crossref  mathscinet  zmath
    2. A. I. Aleksandrov, I. A. Aleksandrov, L. S. Kopaneva, G. A. Yuferova, “Gipoteza Biberbakha i gipoteza Milina”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2009, no. 4(8), 7–30  mathnet  elib
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:168
    Full text:69

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020